Author Taniguchi, Masaharu|
Keywords Traveling front reaction-diffusion equation axisymmetric balanced
Note This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version Masaharu Taniguchi. Axisymmetric traveling fronts in balanced bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3981-3995. is available online at: https://doi.org/10.3934/dcds.2020126. </br>This fulltext is available in Mar. 2021.|
Published Date 2020-06
Publication Title Discrete and Continuous Dynamical Systems - Series A
Volume volume40
Issue issue6
Publisher American Institute of Mathematical Sciences
Start Page 3981
End Page 3995
ISSN 1078-0947
NCID AA11026216
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
File Version author
DOI 10.3934/dcds.2020126
Web of Science KeyUT 000519540200042
Related Url isVersionOf https://doi.org/10.3934/dcds.2020126